# SDR CA060103002

- Difficulty date: December 14, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393219
- Part serial: 00295H1608
- Condition: Cracked
- Location: Cockpit
- Part time: 11,022 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND LEFT WINDSHIELD CRACKED.  LEFT WINDSHIELD REMOVED AND REPLACED ACCORDING AMM PROCEDURE.
